# SDR C2XA07RI014

- Difficulty date: April 11, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,637 hours, 12,556 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19355
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MX FOUND LT FWD EMERGENCY LIGHT INOP. MX REMOVED AND REPLACED NR 1 EMERGENCY BATTERY CHARGER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AC WAS APPROVED TO RETURN TO FLIGHT.
